Please use this identifier to cite or link to this item:
Title: Planned and serendipitous surveys with XMM-Newton
Authors: Watson, MG
First Published: Feb-2008
Citation: ASTRONOMISCHE NACHRICHTEN, 2008, 329 (2), pp. 131-134
DOI Link: 10.1002/asna.200710896
ISSN: 0004-6337
eISSN: 1521-3994
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.